# SDR AMTA200600015

- Difficulty date: January 6, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHTING INOPERATIVE ROW 26 TO R3 EXIT.  RECONNECTED PATH LIGHT AT ROW 26.  OPS CHECK GOOD.  (K)
